Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized rational identities
of subnormal subgroups of skew fields


Author: Katsuo Chiba
Journal: Proc. Amer. Math. Soc. 124 (1996), 1649-1653
MSC (1991): Primary 16R50; Secondary 16K40
MathSciNet review: 1301016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $D$ be a skew field with infinite center $K$ such that $[D:K]=\infty $, and let $H$ be a non-central subnormal subgroup of the multiplicative group $D^*=D\backslash \{0\}$ of $D$. Then there are no non-trivial generalized rational identities of $H$. This generalizes a theorem proved by Makar-Limanov.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16R50, 16K40

Retrieve articles in all journals with MSC (1991): 16R50, 16K40


Additional Information

Katsuo Chiba
Affiliation: Niihama National College of Technology, Yagumo-Cho 7-1, Niihama 792, Japan

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03127-9
PII: S 0002-9939(96)03127-9
Received by editor(s): June 7, 1994
Received by editor(s) in revised form: October 19, 1994
Communicated by: Ken Goodearl
Article copyright: © Copyright 1996 American Mathematical Society